# SDR DALA2021122908143

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 39R LOC AT FR33 IN FWD CARGO COMPARTMENT (SSI 532180). PERFORMED REPAIR INSTRUCTIONS LOC ON STRINGER 39R LOC AT FR32 PLUS 13.750 INCH TO FRAME 35 LESS 3 INCHES IN FWD CARGO COMP- ARTMENT AS PER SRM A320 53-00-13-300-001 PARAGRAPH 2, FIG 00. MEASUREMENT OF REWORKED AREA ARE P1 L=2.644 INCHES, W=0.759. TOOL USED DIGITAL CALIPER P/N:700-113-10, S/N:0031753, DUE DATE:06-NOV-22, NOMINAL THICKNESS IS 0.063 INCHES AS PER SRM A320 53-21-13-03A FIG 03. PERFORMED ROTO TEST INSPECTION ON OPEN FASTENERS HOLE AS PER NTM 51-10-01. CRACK INDICATION NOT FOUND, TOOL USED EDDY CURRENT EQUIPMENT P/N:NORTEC 600D, S/N: 210138203, DUE DATE:05-MAR-22. RECHECK IS NOT REQUIRED DUE TO THIS REPAIR IS CATEGORY A. RII INSPECTION COMPLETE 2431397. (LP# 2067427)
